# SDR SIMA200123408

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE SEAT TRACK KICK PLATE AT BL 18.3 IS CORRODED IN THE RADIUS.  REMOVED AND REPLACED KICK PLATE IAW SAAB SRM 51-40-21, AND 51-40-40.  (M)
